# SDR DHL9872046D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT AIRSTAIRS 6TH STEP FROM THE BOTTOM, RISER CORRODED ALONG THE EDGES.  REPLACED SKIN PER SRM 51-10-1, 29 BY 10, N/R 4625.
